|The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=10&m=3906646|
|Posted By : psbg - 9/1/2017 3:29 PM|
|I am so aggravated. I have no idea what is going on with my body. I was put on imuran for my ra. Of course I'm on plaqunil and 3mg of prednisone. Well let me back up I was on actemira. I took one shot and had a reaction. Then I got put on imuran. My body has not been right since then. I have had staph infection on my leg my side and the worst was my breast. It tunneled across my whole breast. Now I have a cyst that has just now cleared up on my buttocks last night I had two come up on my private area. I just can't catch a break. I am widowed so no funny business has been going on before someone asks because I would have wondered if someone was asking questions. Lol. My bloodwork has been all over the place. My kidney filtration rate dropped from a 69 to a 35. This is very concerning to me. My urine had blood and bacteria in it. So they grew a culture in it but I have not heard anything as of yet. Ra doctor has sent me to have an ultrasound on my bladder|
And kidneys. Waiting on results for that as well my sed rate was 108 and second test shows it was even higher. Vectra score shows moderate to severe ra. Anyone else had these problems with any of the meds I'm on?? I know it has to be one of them. Sorry so long. I need answers.
|Posted By : Indu - 9/2/2017 9:06 AM|
|So sorry to learn about your situation, I'm afraid I mostly have no answers - I'm learning that RA and other autoimmune disorders are not well-understood even by the medical community. Sending positive thoughts your way, hope you find relief soon.|
|Posted By : wearyRAsufferer - 9/4/2017 1:28 AM|
|Is it boils that you are contending with? They are very painful! Especially in a private area.|
I guess it could be your meds as many RA drugs make you prone to catching infections. Did you call the dr.?
|Posted By : psbg - 9/4/2017 4:02 AM|
|Weary it starts out like a pimple then from there it starts getting infected. In the private area it feels like a hair gets pulled then it feels bruised. From there it swells then bursts. I am so tired of all of this. And I have been getting so fatigued again I'm having to go to bed. Sometimes for a whole day or two. I'm calling dr in the morning when they open up. Thanks for Talking to me. It surely helps to talk it out. |
Hugs to you all
|Posted By : Scott007 - 9/7/2017 3:29 AM|
|Hi Peggy - It sounds like your immune system is so weak that it cannot fight off infection. Read my thread on "Resistant Starch". I think that it could help, but it takes some time.|